应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
Other articles related with "O211.9":
237 ZHANG Yi
  The Posterior Ratemaking of Premium in Binary Bayesian Collective Risk Model
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (2): 237-252 [Abstract] (6) [HTML 1 KB] [PDF 242 KB] (34)
267 WANG Hao; CHENG Xiaoqiang; GONG Xiaojie
  Optimal Dividend and Capital Injection Problem with Random Delay
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (2): 267-284 [Abstract] (16) [HTML 1 KB] [PDF 560 KB] (42)
86 HAN Qi;LU Ziqiang;HAN Yanan;CHEN Zhihe
  Discrete-Time Quantum Random Walks on the N-ary Tree
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 86-98 [Abstract] (36) [HTML 1 KB] [PDF 421 KB] (187)
123 ZHANG Bo;ZHANG Zhimin
  Valuing Guaranteed Minimum Death Benefits by Complex Fourier Series Expansion
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 123-137 [Abstract] (33) [HTML 1 KB] [PDF 660 KB] (198)
611 LIN Xiang; QIAN Yiping; SHU Yingbin
  Optimal Portfolio Selection Problem under Relative Return Concerns
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (6): 611-626 [Abstract] (41) [HTML 1 KB] [PDF 1700 KB] (229)
495 ZHUANG Wei
  Research on Estimation Methods for the Upper-Truncated Geometric Mixture Distribution
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (5): 495-506 [Abstract] (35) [HTML 1 KB] [PDF 725 KB] (163)
365 HAN Qi; CHEN Zhihe; YIN Shide; LU Ziqiang
  The Related Properties of Quantum Walk on the Finite Graphs
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (4): 365-380 [Abstract] (107) [HTML 1 KB] [PDF 484 KB] (552)
181 ZHAO Qian; ZHU Shaohui
  Optimal Investment Strategies for an Insurer with SAHARA Utility
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (2): 181-196 [Abstract] (93) [HTML 1 KB] [PDF 629 KB] (235)
197 LI Jingchao; SU Bihao
  Some Finite Time Ruin Problems in Markov-Modulated Risk Model
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (2): 197-209 [Abstract] (91) [HTML 1 KB] [PDF 757 KB] (240)
558 DU Mengying; WEN Limin
  Statistical Inferences of Risk Premium under the Generalized Exponential Premium Theory
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (6): 558-572 [Abstract] (167) [HTML 1 KB] [PDF 750 KB] (316)
508 HUANG Chan; WANG Wei; WEN Limin
  Optimal Investment-Reinsurance Strategy with Exchange Rate Risk under Variance Premium Principl
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (5): 508-524 [Abstract] (114) [HTML 1 KB] [PDF 744 KB] (226)
535 CHENG Xiaoqiang
  The Pricing of Deposit Insurance Considering Regulatory Capital and Bankruptcy Cost
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (5): 535-549 [Abstract] (109) [HTML 1 KB] [PDF 543 KB] (240)
73 DU Junhong; LI Zhiming\hy; WU Lijun
  Optimal Reinsurance Design of the Implicit Default Risk of the Reinsurance Company under Wang's Premium Principle
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (1): 73-85 [Abstract] (164) [HTML 1 KB] [PDF 626 KB] (380)
416 CUI Zhaolei; YU Changjun
  The Asymptotics for the Ruin Probabilities of a Risk Model with Delayed Heavy-Tailed Claims
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (4): 416-426 [Abstract] (175) [HTML 1 KB] [PDF 644 KB] (516)
21 WU JinTang\LI XiaoHu
  Asymptotic Finite-Time Ruin Probability for Multivariate Heavy-Tailed Claims
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (1): 21-36 [Abstract] (180) [HTML 1 KB] [PDF 519 KB] (499)
567 BAO WenQing
  {Optimal Stopping Problems under General Restriction
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 567-583 [Abstract] (212) [HTML 1 KB] [PDF 475 KB] (542)
625 YAO DingJun; WANG Yun;FAN Kun
  Optimal Dividend and Risk Control Strategies in a Nonlinear Model
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 625-641 [Abstract] (167) [HTML 1 KB] [PDF 722 KB] (447)
642 LIN HuoNan
  Decay Rates of Weak Solutions to Non-Local Cauchy Problems
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 642-654 [Abstract] (166) [HTML 1 KB] [PDF 455 KB] (463)
First page | Prev page | Next page | Last pagePage 1 of 1, 18 records
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn